# SDR WRLA20110818503

- Difficulty date: August 18, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 51,362 hours, 9,040 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - MAIN DECK SEAT TRACK, STA 755, X48 FWD CARGO COMPARTMENT REF: EGAT N/R U05201.  REPAIRED THE EXISTING DAMAGED SEAT TRACK SECTION IAW SRM 53-00-52-2R-1.
